MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG SELF TEST 10CT; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG SELF TEST 10CT; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Catalog Number 195-170
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The consumer reported conflicting results with the binaxnow covid-19 antigen self-test kit performed on an unknown date.The first test taken generated a positive result, and the second test, performed on the same day, generated a negative result.Initial testing was performed three (3) times using the binaxnow covid-19 antigen self-test kit, generating negative results.It is unclear if additional testing was performed.No additional information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
B3: the date provided is an approximation as the exact event date was not provided.The remainder of the investigation remains in progress.A supplemental report will be provided after completion.H3 other text : single use; device discarded.
 
Additional Manufacturer Narrative
B3: the date provided is an approximation as the exact event date was not provided.The required intake information to enable further investigation, such as the kit's lot number, was not provided and an investigation was not able to be performed.Notwithstanding, complaints against these trend codes are monitored to identify and track any out-of-trend / unexpected performance at the lot and product family level.In conclusion, abbott diagnostics scarborough was unable to determine the exact root cause of the reported issues as no information was provided for investigation.H3 other text : single use; device discarded.
 
Event or Problem Description

Brand Name
BINAXNOW COVID-19 AG SELF TEST 10CT
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key18352373
Report Number1221359-2023-01779
Device Sequence Number8415593
Product Code QKP
UDI-Device Identifier00811877011118
UDI-Public00811877011118
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA210264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number195-170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown